# SDR VQI2018F00013

- Difficulty date: January 5, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 7,409 hours, 2,509 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 6774G010000
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT VX1717 DAL-SFO HAD THE FOLLOWING DEFECT.  AIR ENG 1 BLEED FAULT IN FLIGHT.  ENG BLEED RESET SUCCESSFUL IAW QRH 02.02A.  PFR SHOWS AIR ENG 1 BLEED SFO CLOSED FAULT WITH FAILURE MSG PRESS REG-V 4001AA1.  R&R PRV FIN 4001HA1 IAW AMM 36-11-52-790-001-A.  LEAK CHECK PERFORMED AND NO DEFECTS NOTED.
